bones-icon
Took ipill
I took medicine to postpone my periods for 5 days then i had unprotected sex and took ipill. I got my periods yesterday, 5 days late thn my due date and the flow is very less, its the second day of my periods and i have just few spots on my pad. Is there any chances of pregnancy or ths r after effects of ipill??
81 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

it may not be pregnancy... you can confirm your pregnancy status by usine urine pregnancy kit... high chances of hormonal imbalances are there due to the tablets... consult obs and gynae specialist for furthur help
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.